Alert archive / New Mexico / High Wind Watches in 2014
High Wind Watch 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Jan 11, 2014, 3:17 AM MST. It took effect at Jan 12, 2014, 11:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 11, 2014, 3:17 AM MST (10:17 UTC)
- In effect from
- Jan 12, 2014, 11:00 AM MST
- Expired
- Jan 12, 2014, 4:15 AM MST
- In force
- Issued by
- NWS Albuquerque, NM
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Jan 11, 3:04 AM MST, 13 minutes earlier.
Area forecast discussion, Jan 11, 3:04 AM MST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 AM MST SAT JAN 11 2014 .DISCUSSION... CURRENTLY...TURBULENT NORTHWEST FLOW IN PLAY ALOFT IN CIRCULATION UP AND OVER RIDGE BUILDING OUT OF THE TROPICAL EAST PACIFIC AND OVER THE WESTERN U.S. DEPARTING EASTBOUND TROUGH NOW EXTENDING FROM NORTHERN MANITOBA TO EAST TEXAS...AS NEXT PACIFIC SYSTEM COILS UP OFF THE CANADIAN WEST COAST POISED FOR A DIVE TOWARD NEW MEXICO FOR THE LAST HALF OF THE WEEKEND. MODELS...IN REASONABLE AGREEMENT THROUGH THE UPCOMING WORK WEEK AND INTO THE FIRST HALF OF THE FOLLOWING WEEKEND. SOME DIFFERENCES ON PATTERN EVOLUTION AND FEATURE PLACEMENTS AND TIMING SHOWING UP LATE NEXT WEEKEND INTO THE FOLLOWING WORK WEEK. ACCEPTABLE AND PLAUSIBLE STORY WILL SHEAR FLATTENING RIDGE OUT OFF THE WEST COAST AND OVER NEW MEXICO TODAY...AS CANADIAN WEST COAST SYSTEM DIGS TO CENTRAL CALIFORNIA THROUGH THIS AFTERNOON...AND START EASTWARD MOVEMENT TO THE FOUR CORNERS BY EARLY SUNDAY MORNING. TROUGH AXIS WILL POKE ALL THE WAY ACROSS NEW MEXICO INTO CHIHUAHUA AND NORTHERN MEXICO BY LATE SUNDAY NIGHT...AND INTO THE HEART OF TEXAS DURING THE DAY ON MONDAY. UPSTREAM RIDGE CORE WILL BUILD ALONG THE WEST COAST FROM BAJA CALIFORNIA TO WESTERN CANADA...LEAVING NEW MEXICO IN BLUSTERY NORTHWEST FLOW ONCE AGAIN. AS RIDGE MOVES ONSHORE BY MIDWEEK...FLOW ALOFT WILL WEAKEN...AS MAIN SOUTHWARD ARCTIC PENETRATION SHIFTS TO THE MIDWEST...AND THE MID SOUTH. RIDGE WILL BROADEN AND FLATTEN OVER NEW MEXICO THROUGH THE REMAINDER OF THE WORK WEEK AS PARADE OF NORTH PACIFIC SYSTEMS MAKE LANDFALL IN THE PACIFIC NORTHWEST OVER THE WEEKEND. DISHARMONY SHOWING UP LATE SUNDAY AS EUROPEAN ECMWF SOLUTION HAS FLIPPED WITH THE DOMESTIC GFS. EUROPEAN SOLUTION NOW PUSHES PROGRESSIVE NORTHWEST FLOW OUT OF THE NORTH PACIFIC INTO NEW MEXICO WITH QUICK BLIP SHORTWAVES MOVING THROUGH A FAIRLY LAMINAR FLOW. DOMESTIC GFS OPTS FOR A MORE AMPLIFIED AND DISTURBED PATTERN...WITH SYSTEM CROSSING INTO CENTRAL CALIFORNIA ON MONDAY MORNING AS DOWNSTREAM RIDGE COLLAPSES OVER THE DESERT SOUTHWEST AND ROCKIES. MOST OF THE DIFFERENCES SHOWING UP AT THE VERY END OF THE RUN...SO WILL HAVE A FEW MORE COMPARISONS BEFORE SETTLING ON A GOOD STORY FOR THE OUT PERIODS. FOR NOW...CAN TILT LONG TERM THINKING TOWARD A DIFFERENCE SPLIT WITH A SOMEWHAT UNSETTLED START TO THE WORK WEEK AFTER NEXT WEEKEND. FOR TODAY...THE DAY TO GO BEFORE THE BLOW ON SUNDAY...AS WEAK SHORTWAVE WORKING THROUGH THE TOP OF THE RIDGE WILL INTRODUCE SOME HIGH CLOUDS TO THE WEST AND NORTH THROUGH TONIGHT IN ADVANCE OF DIGGING PACIFIC NORTHWEST SYSTEM. DOME OF HIGH PRESSURE SITS OVER WESTERN COLORADO...AND SURFACE LOW SITS OVER EASTERN COLORADO...AND PRESSURE GRADIENT BETWEEN WILL REMAIN PRETTY WEAK FOR NOW. SOME WESTERLY BREEZES WILL KICK UP THIS AFTERNOON OVER THE SUMMITS...EASTERN SLOPES AND ADJACENT EASTERN PLAINS INTO THE EVENING...AS LATE EVENING WIND SPEEDS RAMP UP OVER THE NORTHERN SANGRE DE CRISTO MOUNTAINS HEADING INTO DAYBREAK SUNDAY MORNING. HAVE KEPT OVERNIGHT LOW TEMPERATURES TONIGHT A FEW DEGREES ABOVE GUIDANCE TO ACCOUNT FOR DOWN SLOPING FLOW AND COMPRESSION HEADING INTO SUNDAY SUNRISE. FOR SUNDAY...TROUGH AXIS MOVING OUT OF CALIFORNIA AND THROUGH THE FOUR CORNERS SUNDAY MORNING...AND TO THE TEXAS PANHANDLE BY SUNDAY AFTERNOON. SURFACE HIGH PRESSURE DOME WILL STRENGTHEN RAPIDLY OVER WESTERN COLORADO...WITH LOW DEEPENING RAPIDLY OVER THE NORTHERN END OF THE TEXAS PANHANDLE. COPIOUS MOMENTUM ALOFT IN BLUSTERY FLOW COMBINED WITH TIGHT SURFACE PRESSURE GRADIENT WILL CRANK SUNDAY WESTERLY WIND SPEEDS TO ADVISORY THRESHOLDS BY LATE MORNING FROM THE SANGRE DE CRISTO AND CENTRAL MOUNTAIN CHAINS EASTWARD...AND THEN TO HIGH WIND WARNING THRESHOLDS BY MID AFTERNOON AS WINDS VEER NORTHWEST AND REMAIN STRONG AND GUSTY STATEWIDE. SPEEDS WILL RATCHET DOWN THROUGH THE EVENING WITH LINGERING OVERNIGHT NORTHWEST BREEZES ACROSS CENTRAL MOUNTAIN CHAIN SUMMITS AND OUT OVER THE ADJACENT EASTERN PLAINS. IN ADDITION TO THE WIND...SPOTTY SNOW SHOWERS WILL REDEVELOP OVER THE HIGH COUNTRY NEAR THE COLORADO BORDER EARLY SUNDAY...AND SOME SNOW SHOWERS WILL WORK SOUTHWARD TO THE JEMEZ AND SOUTHERN SANGRE DE CRISTOS BY MIDDAY. AS THE WIND TAKES HOLD AND SNOW LEVELS RISE SUNDAY AFTERNOON...ANY MODEST SNOW COVERAGE WILL SHIFT TO SUMMITS AS SLOPES AND VALLEYS CHANGE OVER TO SPOTTY RAIN BEFORE SHOWER FOCUS SHIFTS TO THE NORTHEAST PLAINS SUNDAY NIGHT. GUSTS WILL KICK UP DUST...AND BROAD AREAS OF BLOWING DUST WITH ASSOCIATED VISIBILITY IMPACTS WILL CONTINUE INTO SUNDAY EVENING. WITH ALL SAID AND DONE...DAYTIME HIGH TEMPERATURES SUNDAY WILL RUN A FEW DEGREES ABOVE NORMAL OVER THE CENTRAL AND WEST...AND 8 TO 15 DEGREES ABOVE MID JANUARY NORMALS OVER THE EAST. FOR MONDAY...SLACKENING SURFACE PRESSURE GRADIENT UNDER BRISK NORTHWEST FLOW WILL HELP REDUCE WIND SPEEDS...WITH NORTHWEST BREEZINESS CONTINUING OVER THE CENTRAL MOUNTAIN CHAIN SUMMITS...EASTERN SLOPES AND ADJACENT PLAINS THROUGH MONDAY EVENING. COLDER AIR IN PLACE IN THE WAKE OF DEPARTING SYSTEM WILL PUSH TEMPERATURES BACK TO SLIGHTLY BELOW NORMAL WEST AND CENTRAL...AND A HANDFUL OF DEGREES ABOVE NORMAL IN THE EAST. FOR TUESDAY...1040 MB HIGH SHOWING UP OVER NORTHERN UTAH...AS WEAK SURFACE LOW REMAINS OVER EASTERN COLORADO...AND NORTHWEST FLOW ALOFT WEAKENS AS MAIN SOUTHBOUND POLAR THRUST PENETRATES INTO THE MIDWEST AND MID SOUTH. TEMPERATURE REBOUND WILL PUSH MOST PLACE TO NORMAL OR A FEW DEGREES. WIND SPEEDS FAIRLY MODEST IN WEAKENING SURFACE PRESSURE GRADIENTS AND REDUCED FLOW ALOFT. OUTLOOK...WEDNESDAY THROUGH FRIDAY...DRY PATTERN IN WEAK FLOW OVERHEAD AS LAZY AND SLOPPY RIDGE SLIDES OVER NEW MEXICO. COLD FRONT PENETRATING EASTERN NEW MEXICO ON THURSDAY WILL SLIDE SOUTHWARD INTO CHIHUAHUA BY FRIDAY MORNING. BROAD COOLING TREND AS A RESULT...WITH TEMPERATURES 5 TO 10 DEGREES ABOVE NORMAL WEDNESDAY FALLING A FEW DEGREES BELOW NORMAL BY FRIDAY. GENERALLY MODEST WIND SPEEDS...WITH SOME SOUTHWEST BREEZINESS OVER THE EASTERN PLAINS ON FRIDAY AFTERNOON. SHY && .FIRE WEATHER... NOT MUCH IN THE WAY OF SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. GRIDS CURRENTLY WELL POSITIONED FOR STRONG WINDS AND LOW HUMIDITY ACROSS PORTIONS OF THE EAST ON SUNDAY. WILL GO AHEAD AND UPGRADE WATCH TO WARNING FOR ZONE 108...WILL LEAVE 104 IN A WATCH DUE TO THE UNCERTAINTY OF THE NORTHERLY WIND SHIFT ACROSS THAT ZONE AND SUBSEQUENT RISE IN HUMIDITY. CANT RULE OUT LOCALIZED RED FLAG CONDITIONS DEVELOPING WITHIN LOWER AND MIDDLE PORTIONS OF THE RIO GRANDE VALLEY SUNDAY AFTERNOON BUT GRIDS CURRENTLY SHOW RH VALUES BETWEEN 16 TO 18 PCT. BASED ON WHAT HAPPENED YESTERDAY AFTERNOON...WELL ABOVE NORMAL MIXING HEIGHTS TEND TO LEAD TO LOWER SURFACE DEW POINTS. AS FAR AS SATURDAY...TEMPERATURES WILL WARM MOST AREAS. ABOVE NORMAL READINGS BETWEEN 5 TO 13 DEGREES EXPECTED. DESPITE THE WARMING...RH VALUES SHOULD RISE WITHIN THE LOWER ELEVATIONS BUT LOWER ACROSS THE HIGHER RIDGES...ESPECIALLY NORTH CENTRAL MTNS. THE BIG CHANGE WILL BE LIGHTER WIND ALTHOUGH RESIDUAL MTN WAVE WINDS HAVE CONTINUED TO THE LEE OF THE CENTRAL MTNS...PRIMARILY SANDIA/MANZANO MTNS. EXPECT SOME CONTINUED BREEZINESS ACROSS THIS SAME AREA INTO THE AFTERNOON. VENTILATION WILL BE QUITE A BIT LOWER THAN YESTERDAY. INGREDIENTS REMAIN IN PLACE FOR A FAIRLY POTENT MID JANUARY CRITICAL FIRE WEATHER EVENT ACROSS PORTIONS OF THE EASTERN PLAINS ON SUNDAY. SUNDAY MORNING TEMPS WERE RAISED DUE TO THE ADDED OVERNIGHT MIXING FROM DOWN SLOPE WINDS. HUMIDITY RECOVERIES LEADING INTO SUNDAY LOOK TO BE POOR TO MODERATE ACROSS THE EAST AS A RESULT. THE HIGHEST MIXING HEIGHTS IN QUITE SOME TIME ARE FORECASTED FOR THE ENTIRE AREA. READINGS WILL BE 90TH PERCENTILE OR MORE AND LEAD TO LOWER THAN MODEL PREDICTED SURFACE DEW POINTS. THIS WILL ALSO ADD TO THE HIGHER WIND COMPONENT AS THE WINDS ALOFT STRENGTHEN. A STRONG PRESSURE GRADIENT WILL ALSO BE FOUND ACROSS THE FORECAST AREA AS A POTENT COLD FRONT PROGRESSES ACROSS THE STATE. ALL AREAS WILL RECEIVE THE HIGHER WINDS ALTHOUGH THE HIGHEST WIND FLOW WILL BE FOUND ALONG AND TO THE EAST OF THE CENTRAL MTNS. I40 BETWEEN EDGEWOOD TO TUCUMCARI WILL ESPECIALLY BE HOWLING. SIMILARLY DOWN TOWARDS CLOVIS AND FORT SUMNER. A LATE DAY WIND SHIFT OUT OF THE NORTH WILL ALLOW RH VALUES TO RISE SOME ACROSS THE FAR NORTHEAST PLAINS. STILL NOT SURE HOW FAR SOUTH THE HIGHER RH WILL GET BUT THE STRONGEST MIXING IS DEPICTED BY THE MODELS FOR UNION COUNTY SO THAT MAY MITIGATE THE SURFACE COOLING THUS RH INCREASES. AS MENTIONED ABOVE...DECIDED TO LEAVE ZONE 104 OUT OF THE WARNING AT THIS TIME. WILL ALLOW MORE MODEL RUNS AS WE GET CLOSER TO THE EVENT. OVERNIGHT TEMP ANOMALIES LEADING INTO THE EVENT WILL BE QUITE WARM...10 TO 20 DEGREES. DAYTIME HIGHS WILL BE 10 TO 15 DEGREES ABOVE NORMAL ACROSS THE EASTERN PLAINS...GENERALLY 3 TO 8 DEGREES ABOVE NORMAL WESTERN/CENTRAL AREAS. HAINES VALUES WILL VARY BUT LOOKING AT SOME 4/5S ACROSS THE EAST. MODELS ARE SHOWING A DISTINCT MID LEVEL DRY SLOT MOVING ACROSS THE AREA ON SUNDAY. AS MENTIONED ABOVE...CANT RULE OUT LOCALIZED CRITICAL CONDITIONS WITHIN THE LOWER AND MIDDLE RIO GRANDE VALLEY SO WILL BE MONITORING THAT AREA CLOSELY. GUSTY LEE MTN WAVE WINDS SHOULD CONTINUE WELL INTO THE OVERNIGHT SUNDAY NIGHT AS NORTHWEST FLOW BECOMES MORE PRONOUNCED. THIS WILL RESULT IN ABOVE NORMAL TEMP ANOMALIES ACROSS THE EASTERN PLAINS. RH RECOVERIES WILL TREND UP SLIGHTLY ACROSS THE EAST AND SHOULD LEAD TO MODERATE LEVELS. THE MAIN QUESTION MARK FOR THE SUNDAY/SUNDAY NIGHT/MONDAY MORNING PERIOD REMAINS PRECIP CHANCES ACROSS THE NORTH. THE LAST TWO RUNS OF THE GFS HAVE BEEN SHOWING MORE LIGHT PRECIP POTENTIAL ACROSS THE NORTH ALTHOUGH THE ECMWF REMAINS THE MOST BULLISH. THE CANADIAN AND NAM ARE THE LEAST BULLISH. BASED ON THE PAST FEW WEEKS...EXPECT MINIMAL AMTS OF PRECIP FAVORING THE WEST SLOPES OF THE TUSAS/LOWER SAN JUAN/SANGRE DE CRISTOS. SURFACE WIND FLOW WILL BE LIGHTER ON MONDAY BUT SOME RESIDUAL STRONGER NORTHWEST FLOW WILL REMAIN OVERHEAD. VENTILATION SHOULD BE DECENT ENOUGH MOST PLACES ALTHOUGH NOT NEARLY AS HIGH AS SUNDAY/S READINGS. MIXING HEIGHTS WILL LOWER QUITE A BIT AND LOOK TO BE NEAR NORMAL. DEW POINTS WILL FALL PRETTY GOOD AND LOOKING AT SUB 15 PCT VALUES ACROSS THE EASTERN PLAINS AND PORTIONS OF THE SOUTHERN RIO GRANDE VALLEY. LONG RANGE MODELS CONTINUE TO SHOW A DRIER NORTHWEST FLOW TUESDAY THROUGH TUESDAY THROUGH THURSDAY AS THE PACIFIC COAST RIDGES STRENGTHENS INLAND. GFS AND ECMWF REMAIN A LITTLE BIT AT ODDS ON THEIR DEPICTION OR TIMING OF A DRY COLD FRONTAL PASSAGE MID TO LATE WEEK BUT SHOW PRETTY SIMILAR FLOWS OVERALL. VENTILATION WOULD MOST LIKELY LOWER ACROSS WESTERN AND CENTRAL AREAS DURING THIS PERIOD. PRETTY HIGH CONFIDENCE OF THAT AS RIDGING BECOMES DOMINANT. UNCERTAINTY LIES WITH WEAK SHORTWAVE PASSAGES THAT TYPICALLY OCCUR ON THE BACKSIDE OF A RIDGE. 50 && .AVIATION... 06Z TAF CYCLE VFR CONDITIONS TO PERSIST THROUGH THE TAF PERIOD WITH MUCH LIGHTER WINDS. SOME GUSTINESS TO CONTINUE OVERNIGHT ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT EASTERN HIGHLANDS...BUT THE OVERALL TREND IS DOWN. 11 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 47 26 45 17 / 0 0 10 0 DULCE........................... 47 16 44 4 / 0 5 10 0 CUBA............................ 49 25 47 12 / 0 0 5 0 GALLUP.......................... 53 23 48 12 / 0 0 0 0 EL MORRO........................ 51 23 47 12 / 0 0 0 0 GRANTS.......................... 54 23 50 12 / 0 0 0 0 QUEMADO......................... 54 27 49 18 / 0 0 0 0 GLENWOOD........................ 63 27 60 21 / 0 0 0 0 CHAMA........................... 41 16 38 6 / 0 5 20 5 LOS ALAMOS...................... 46 29 45 18 / 0 0 5 0 PECOS........................... 48 31 46 20 / 0 0 0 0 CERRO/QUESTA.................... 35 16 34 1 / 0 0 10 5 RED RIVER....................... 40 19 35 6 / 0 5 10 10 ANGEL FIRE...................... 42 19 39 5 / 0 0 5 10 TAOS............................ 42 21 41 8 / 0 0 5 0 MORA............................ 51 32 47 17 / 0 0 0 5 ESPANOLA........................ 51 25 50 18 / 0 0 0 0 SANTA FE........................ 46 28 45 17 / 0 0 0 0 SANTA FE AIRPORT................ 48 28 47 19 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 51 30 51 25 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 53 32 54 25 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 54 29 56 22 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 57 31 57 24 / 0 0 0 0 LOS LUNAS....................... 54 28 56 21 / 0 0 0 0 RIO RANCHO...................... 55 31 55 24 / 0 0 0 0 SOCORRO......................... 59 31 60 24 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 49 31 49 21 / 0 0 0 0 TIJERAS......................... 50 32 51 23 / 0 0 0 0 MORIARTY/ESTANCIA............... 51 23 52 14 / 0 0 0 0 CLINES CORNERS.................. 49 35 48 20 / 0 0 0 0 GRAN QUIVIRA.................... 53 31 53 23 / 0 0 0 0 CARRIZOZO....................... 55 32 56 24 / 0 0 0 0 RUIDOSO......................... 56 34 56 23 / 0 0 0 0 CAPULIN......................... 54 33 53 18 / 0 0 0 10 RATON........................... 55 29 52 15 / 0 0 0 5 SPRINGER........................ 58 29 56 15 / 0 0 0 5 LAS VEGAS....................... 56 35 52 20 / 0 0 0 0 CLAYTON......................... 60 36 62 25 / 0 0 0 10 ROY............................. 56 34 57 22 / 0 0 0 5 CONCHAS......................... 59 38 62 27 / 0 0 0 0 SANTA ROSA...................... 62 39 62 25 / 0 0 0 0 TUCUMCARI....................... 64 39 66 26 / 0 0 0 0 CLOVIS.......................... 61 36 66 27 / 0 0 0 0 PORTALES........................ 61 35 67 26 / 0 0 0 0 FORT SUMNER..................... 65 37 67 26 / 0 0 0 0 ROSWELL......................... 64 33 72 27 / 0 0 0 0 PICACHO......................... 65 39 67 28 / 0 0 0 0 ELK............................. 61 40 62 28 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 6 PM MST SUNDAY FOR THE FOLLOWING ZONES...NMZ108. HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ512-514-515-521>526-528-529-531>540. FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ104. && SHY
Hazardous weather outlook, Jan 10, 5:44 AM MST, 21 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 AM MST FRI JAN 10 2014 NMZ501>540-111300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 544 AM MST FRI JAN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT GUSTY WEST TO NORTHWEST WINDS TO 55 MPH WILL DEVELOP TODAY ALONG AND EAST OF THE SANGRE DE CRISTO MOUNTAINS AND THE CENTRAL MOUNTAIN CHAIN THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG AND GUSTY NORTHWEST WINDS WILL REDEVELOP ON SUNDAY ACROSS THE STATE...WITH STRONGEST WINDS ACROSS THE CENTRAL MOUNTAIN SUMMITS...EASTERN SLOPES...AND ADJACENT EASTERN PLAINS. DRY CONDITIONS OVER THE NORTHEAST AND EAST CENTRAL PLAINS COMBINED WITH GUSTS WILL PRODUCE CONDITIONS FAVORABLE FOR CRITICAL FIRE WEATHER SUNDAY AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED WIND SPEEDS OR WIND IMPACTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:26 AM MST | Red Flag Warning | ABQ | Harding, San Miguel, Union | 39 hr |
| Jan 11, 3:13 PM MST | High Wind Warning | ABQ | 13 hr |
Nearby
High Wind Watches in New Mexico, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.